Advanced

Cerebral infarction in a girl who developed anticardiolipin syndrome after acute lymphoblastic leukemia

Donner, M; Békássy, Albert LU ; Garwicz, Stanislaw LU ; Holmberg, Lars LU and Wiebe, Thomas LU (1992) In Pediatric Hematology & Oncology 9(4). p.377-379
Abstract
We would like to report a case of cerebral infarction associated with anti-cardiolipin syndrome occurring 8 years after cessation of successful treatment of acute lymphoblastic leukemia and 11 years after cranial irradiation.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Pediatric Hematology & Oncology
volume
9
issue
4
pages
377 - 379
publisher
Hemisphere Pub. Corp.
external identifiers
  • pmid:1369625
  • scopus:0026936581
ISSN
1521-0669
DOI
10.3109/08880019209016611
language
English
LU publication?
yes
id
fe95068d-7ffa-4fab-a6cb-a47b7137a0e5 (old id 1106235)
date added to LUP
2008-07-31 11:20:36
date last changed
2017-01-01 05:05:08
@article{fe95068d-7ffa-4fab-a6cb-a47b7137a0e5,
  abstract     = {We would like to report a case of cerebral infarction associated with anti-cardiolipin syndrome occurring 8 years after cessation of successful treatment of acute lymphoblastic leukemia and 11 years after cranial irradiation.},
  author       = {Donner, M and Békássy, Albert and Garwicz, Stanislaw and Holmberg, Lars and Wiebe, Thomas},
  issn         = {1521-0669},
  language     = {eng},
  number       = {4},
  pages        = {377--379},
  publisher    = {Hemisphere Pub. Corp.},
  series       = {Pediatric Hematology & Oncology},
  title        = {Cerebral infarction in a girl who developed anticardiolipin syndrome after acute lymphoblastic leukemia},
  url          = {http://dx.doi.org/10.3109/08880019209016611},
  volume       = {9},
  year         = {1992},
}